RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 1, Pages 145–148 (Mi mz12080)  

Brief Communications

On Smooth Solutions of Differential-Difference Equations with Incommensurable Shifts of Arguments

E. P. Ivanovaab

a Moscow Aviation Institute (National Research University)
b Peoples' Friendship University of Russia, Moscow

Keywords: differential-difference equations, boundary-value problems, smoothness of generalized solutions.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00401
Ministry of Education and Science of the Russian Federation 5-100
This work was supported by the RUDN Program “5-100” and by the Russian Foundation for Basic Research under grant no. 17-01-00401.


DOI: https://doi.org/10.4213/mzm12080

Full text: PDF file (338 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2019, 105:1, 140–144

Bibliographic databases:

Document Type: Article
Received: 01.06.2018

Citation: E. P. Ivanova, “On Smooth Solutions of Differential-Difference Equations with Incommensurable Shifts of Arguments”, Mat. Zametki, 105:1 (2019), 145–148; Math. Notes, 105:1 (2019), 140–144

Citation in format AMSBIB
\Bibitem{Iva19}
\by E.~P.~Ivanova
\paper On Smooth Solutions of Differential-Difference Equations with Incommensurable Shifts of Arguments
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 1
\pages 145--148
\mathnet{http://mi.mathnet.ru/mz12080}
\crossref{https://doi.org/10.4213/mzm12080}
\elib{http://elibrary.ru/item.asp?id=36603836}
\transl
\jour Math. Notes
\yr 2019
\vol 105
\issue 1
\pages 140--144
\crossref{https://doi.org/10.1134/S0001434619010164}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000464727500016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85064240905}


Linking options:
  • http://mi.mathnet.ru/eng/mz12080
  • https://doi.org/10.4213/mzm12080
  • http://mi.mathnet.ru/eng/mz/v105/i1/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:65
    References:8
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019